# SDR FDEA201706081595

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,816 hours, 32,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INTIAL ACCELERATION AND CLIMB AFTER TAKEOFF, RECEIVED INTERMITTENT LEFT MAIN GEAR UNLOCKED INDICATIONS, RED LIGHT BY GEAR HANDLE AND EAD CONFIGURATION PAGE.  BEGAN AT 300 KIAS AND WOULD COME ON FOR APPROXIMATELY 2 SECONDS THEN OUT.  SLOW TO 260/M. 70  AND LIGHT REMAINED OUT.  FOUND THE LEFT GEAR UPLOCK SENSOR OUT OF RIG AND OUT OF  LIMITS.  RIGGED THE LEFT GEAR UPLOCK SENSOR IAW MM 32-61-15-4.  PERFORMED MAIN GEAR PROXIMITY ADJUSTMENT TEST IAW MM 32-61-15-5. INDUCTANCE CHECKED GOOD.  OK FOR SERVICE.
